# SDR USAA000607

- Difficulty date: April 26, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cabin Floor
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR PAN CORRODED 4 INCHES BY 5 INCHES, STATION 1029, LBL 27 FLOOR PAN.  FABRICATED NEW STRAP PER EA 67046.  (M)
